# SDR R61A2019111931281

- Difficulty date: November 3, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 38,119 hours, 22,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***CORROSION FOUND ON LONGITUDINAL BEAM IN SEVERAL PLACES BTW FR 86-87 AND RBL 11. REPLACED BEAM IAW SRM 51-43-03 AND 51-42-03.***AIRCRAFT REMAINS IN HEAVY CHECK***
